Alert archive / Indiana / River Flood Warnings in 2017

River Flood Warning 275, NWS Indianapolis, IN

July 8, 2017Marion County, Morgan County, Indiana

NWS Indianapolis, IN issued this river flood warning at Jul 8, 2017, 9:04 AM EDT for Marion County, Morgan County, Indiana. It took effect at Jul 8, 2017, 11:47 AM EDT. It was in force for 50 hr.

The area

The counties it named.

The facts

Issued
Jul 8, 2017, 9:04 AM EDT (13:04 UTC)
In effect from
Jul 8, 2017, 11:47 AM EDT
Expired
Jul 10, 2017, 2:08 PM EDT
In force
50 hr
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Flood severity
Minor

Counties Marion County, IN, Morgan County, IN

The radar

The Indianapolis radar (KIND), 8 km from the middle of the area, began a volume at 13:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point White River (IN) at 82nd Street Bridge near Nora (NORI3). The gauge peaked at 12.37 ft at Jul 9, 2017, 9:00 AM EDT.

actionminormoderate5101507/0807/0907/1007/11
Action stage
8 ft
Minor stage
11 ft
Moderate stage
16 ft
Major stage
19 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03351000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this river flood warning went out at Jul 8, 6:36 AM EDT, 2 hours 28 minutes earlier.

Area forecast discussion, Jul 8, 6:36 AM EDT, 2 hours 28 minutes before
Area Forecast Discussion
National Weather Service Indianapolis IN
636 AM EDT Sat Jul 8 2017

.UPDATE...
The AVIATION Section has been updated below.

&&

.SYNOPSIS...
Issued at 217 AM EDT Sat Jul 8 2017

Dry and pleasant summer weather is ahead for the rest of the
weekend. High pressure over the upper midwest is expected to
settle across Indiana and the Ohio Valley through the weekend.

Slightly warmer and more humid air will arrive by Sunday evening
as southerly winds begin to arrive as the high pressure system
departs to our southeast.

Rain chances will then return to Central Indiana on late Sunday
night through much of next week. This is due to a warm and humid
air mass is expected to be in place across Central Indiana as
several upper level weather disturbances pass through the
region...providing ideal conditions for thunderstorms from time to
time.

&&

.NEAR TERM /Today/...

Issued at 217 AM EDT Sat Jul 8 2017

Surface analysis early this morning shows a trough of low pressure
from NW Ohio to Central Indiana to southern Illinois. High
pressure was across the Northern Plains. Thunderstorms were found
ahead of the trough over Kentucky. GOES16 imagery shows mainly
clear skies across Central Indiana. Main forecast challenge today
will be temps.

GFS and NAM show NW flow developing aloft today as High pressure
at the surface continues to build across the region. Strong
Subsidence is suggested in the mid levels. Forecast soundings and
Tie heights show a dry column. Thus will trend toward a dry
forecast and use a the forecast builder blend with weak cold air
advection in place.

Of note...dense fog early this morning should rapidly burn off
after sunrise as mixing and heating resumes. Friday/s heavy rains
and lingering high dew points across Central Indiana is leading to
fog formation. Dense fog advisory may need further
expansion.

&&

.SHORT TERM /Tonight through Monday Night/...

Issued at 217 AM EDT Sat Jul 8 2017

Quiet weather looks to persist Tonight through at least Sunday
evening. Through Sunday evening the GFS and NAM keep NW flow in
place aloft along with subsidence in place. The surface high
pressure system is expected to drift southeast of Indiana by
Sunday Night. This will result in warm air advection to develop on
Sunday Afternoon and Sunday Night. Thus will trend toward a dry
forecast through Sunday evening...sticking close to the blend on
lows tonight and trending at or above the blend on Sunday and
Sunday night due to the expected warm air advection.

GFS and NAM suggest a short wave pushing toward Central Indiana
late Sunday night and into Monday within the NW flow aloft.
A thermal ridge appears to be in place ahead of this wave due to
the previous stated warm air advection. Furthermore dew points
are expected to return upper 60s as forecast sounding suggest a
saturated column by monday morning. Thus will try to include some
pops for late Sunday night...particularly across the NW where the
impacts of the approaching short wave may be felt first. However
better chances look to arrive on Monday morning as the short wave
passes. Expect showers and storms with this feature on Monday
morning.

For now...Monday night looks dry as the previously mentioned
short wave should have departed the area...however confidence is
low as many ingredients for precip look to persist including NW
flow administrating short wave across the area and a warm and
humid air mass in place.

&&

.LONG TERM /Tuesday through Friday/...
Issued at 233 AM EDT Sat Jul 8 2017

Ensembles in good agreement in building a heat ridge over the Plains
during this period. This puts the local area in a favorable pattern
for periodic convective clusters as disturbances move along the edge
of the heat ridge. As a result, will go with daily chances for
thunderstorms throughout the extended.

&&

.AVIATION /Discussion for the 081200Z TAFS/...
Issued at 635 AM EDT Sat Jul 8 2017

Widespread IFR/LIFR ceilings and visibilities due to fog currently
over the southern/southeastern parts of the forecast area, with
the fog more patchy in character farther northwest. These low
conditions have been mainly impacting KBMG over the past couple
of hours. Expecting these conditions to improve by 081300Z as the
moisture layer is very shallow.

Otherwise, diurnal cloud based around 025 expected to develop
during the late morning hours. Light surface winds early this
morning will become 310-340 degrees at 7-11 kts by this afternoon.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
Dense Fog Advisory until 9 AM EDT this morning for INZ021-
028>031-035>049-052>057-062>065-070>072.

&&

SYNOPSIS...Puma
NEAR TERM...Puma
SHORT TERM...Puma
LONG TERM....JAS
AVIATION...JAS
Hazardous weather outlook, Jul 8, 3:06 AM EDT, 5 hours 58 minutes before
Hazardous Weather Outlook
National Weather Service Indianapolis IN
306 AM EDT Sat Jul 8 2017

INZ021-028>031-035>049-052>057-062>065-070>072-090715-
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone-
Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam-
Hendricks-Marion-Hancock-Henry-Clay-Owen-Morgan-Johnson-Shelby-Rush-
Monroe-Brown-Bartholomew-Decatur-Lawrence-Jackson-Jennings-
Including the cities of Lafayette, Frankfort, Kokomo,
Crawfordsville, Anderson, Muncie, Indianapolis, Shelbyville,
Bloomington, Columbus, Bedford, and Seymour
306 AM EDT Sat Jul 8 2017

This hazardous weather outlook is for central Indiana.

.DAY ONE...Today and Tonight.

Outlook: Areas of Dense fog are expected This morning

Hazards: Areas of Fog dense at times may reduce visibilities to less
than 1/4 of a mile.

Timing: Through 900 AM.

Discussion: Recent heavy rains and a warm and moist air mass across
Central Indiana is resulting in dense fog formation.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Outlook: Periodic threats for strong thunderstorms will exist from
late Sunday Night through much of the upcoming week. It is too early
to determine if any of the storms will be severe. Lightning and
heavy rainfall are threats with any thunderstorm.

Discussion: Daily chances for storms returns from late Sunday night into
much of next week as a favorable northwest flow aloft enables
several upper level disturbances to track across the region and
interact with a frontal boundary.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

&&

More information, along with other weather, hydrological and climate
information can be found at http://weather.gov/ind

INZ051-060-061-067>069-090715-
Vigo-Sullivan-Greene-Knox-Daviess-Martin-
Including the cities of Terre Haute and Vincennes
306 AM EDT Sat Jul 8 2017

This hazardous weather outlook is for central Indiana.

.DAY ONE...Today and Tonight.

Outlook: Patchy fog will be be possible.

Hazards: Patchy fog is possible...reducing visibilities to less than
1 mile.

Timing: Through 900 AM.

Discussion: Recent rains and a humid air mass across Central Indiana
is resulting in fog formation.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Outlook: Periodic threats for strong thunderstorms will exist from
late Sunday Night through much of the upcoming week. It is too early
to determine if any of the storms will be severe. Lightning and
heavy rainfall are threats with any thunderstorm.

Discussion: Daily chances for storms returns from late Sunday night into
much of next week as a favorable northwest flow aloft enables
several upper level disturbances to track across the region and
interact with a frontal boundary.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

&&

More information, along with other weather, hydrological and climate
information can be found at http://weather.gov/ind

PUMA

In the hours before

Local storm report, Jul 8, 8:24 AM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
824 AM EDT SAT JUL 8 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0427 PM     TSTM WND DMG     3 NE FISHERS            39.98N 85.99W
07/07/2017                   HAMILTON           IN   NWS EMPLOYEE

            SEVERAL TREES DOWN JUST NORTH OF 131ST ST ON
            CUMBERLAND RD. TIME ESTIMATED.

&&

MK
Local storm report, Jul 8, 8:26 AM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
826 AM EDT SAT JUL 8 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 PM     HAIL             3 NNE CROTHERSVILLE     38.84N 85.82W
07/07/2017  E1.00 INCH       JACKSON            IN   BROADCAST MEDIA

            1 INCH HAIL PICTURE, RELAYED VIA TWITTER.

0725 PM     TSTM WND DMG     3 NNE CROTHERSVILLE     38.84N 85.82W
07/07/2017                   JACKSON            IN   BROADCAST MEDIA

            TREES DOWN IN UNIONTOWN.

0705 PM     HAIL             4 NW CROTHERSVILLE      38.85N 85.89W
07/07/2017  E1.00 INCH       JACKSON            IN   TRAINED SPOTTER

0614 PM     TSTM WND GST     1 ENE WAVERLY           39.57N 86.25W
07/07/2017  M65 MPH          JOHNSON            IN   TRAINED SPOTTER

            ALSO TREE DEBRIS IN THE ROAD.

0607 PM     HAIL             1 SSW CAMBY             39.63N 86.31W
07/07/2017  E1.00 INCH       MORGAN             IN   NWS EMPLOYEE

0605 PM     HAIL             MOORESVILLE             39.62N 86.37W
07/07/2017  E0.75 INCH       MORGAN             IN   LAW ENFORCEMENT

0531 PM     HEAVY RAIN       1 SSW FAIRLAND          39.59N 85.86W
07/07/2017  M0.95 INCH       SHELBY             IN   AMATEUR RADIO

0526 PM     HAIL             LAKE LEMON              39.27N 86.39W
07/07/2017  E1.00 INCH       MONROE             IN   TRAINED SPOTTER

0525 PM     HAIL             1 SSE LAKE LEMON        39.24N 86.38W
07/07/2017  E1.00 INCH       MONROE             IN   AMATEUR RADIO

            REPORT FROM NEAR LAKE LEMON.

0524 PM     HAIL             HELMSBURG               39.27N 86.30W
07/07/2017  E0.50 INCH       BROWN              IN   TRAINED SPOTTER

0523 PM     HAIL             2 ESE LAKE LEMON        39.25N 86.36W
07/07/2017  E1.50 INCH       BROWN              IN   TRAINED SPOTTER

0517 PM     HAIL             UNIONVILLE              39.23N 86.42W
07/07/2017  E1.00 INCH       MONROE             IN   PUBLIC

            HAIL QUARTER SIZE OR LARGE FALLING ONCE
            AGAIN.

0507 PM     HAIL             UNIONVILLE              39.23N 86.42W
07/07/2017  E1.00 INCH       MONROE             IN   TRAINED SPOTTER

0503 PM     HAIL             4 SW MARTINSVILLE       39.39N 86.47W
07/07/2017  E1.00 INCH       MORGAN             IN   TRAINED SPOTTER

            ALSO, POWER OUTAGES.

0503 PM     HAIL             4 SW MARTINSVILLE       39.37N 86.48W
07/07/2017  E1.00 INCH       MORGAN             IN   PUBLIC

            ALSO POWER OUT IN THE AREA.

0455 PM     TSTM WND DMG     SPICELAND               39.84N 85.44W
07/07/2017                   HENRY              IN   AMATEUR RADIO

            ONE TREE DOWN ON BROAD ST AND ANOTHER AT 950
            N AND PRAIRIE RD.

0451 PM     TSTM WND DMG     2 NE FISHERS            39.97N 86.01W
07/07/2017                   HAMILTON           IN   PUBLIC

            TREE LIMBS DOWNED SEVERAL POWER OUTAGE
            REPORTS.

0450 PM     HAIL             2 ENE PARAGON           39.40N 86.54W
07/07/2017  E1.50 INCH       MORGAN             IN   AMATEUR RADIO

            ALSO TREES DOWNED BY WIND. WINDSHIELDS
            BROKEN BY HAIL. CONTINUED FOR 10-15 MINUTES.

0445 PM     TSTM WND DMG     ANDERSON                40.10N 85.69W
07/07/2017                   MADISON            IN   EMERGENCY MNGR

            TREES AND POWER LINES DOWNED THROUGHOUT THE
            COUNTY. A TREE FELL ON A HOME IN ANDERSON,
            BRIEFLY TRAPPING AN INDIVIDUAL.

0427 PM     TSTM WND DMG     3 NE FISHERS            39.98N 85.99W
07/07/2017                   HAMILTON           IN   NWS EMPLOYEE

            SEVERAL TREES DOWN JUST NORTH OF 131ST ST ON
            CUMBERLAND RD. TIME ESTIMATED.

0418 PM     TSTM WND GST     3 SSW CHESTERFIELD      40.08N 85.61W
07/07/2017  M50 MPH          MADISON            IN   TRAINED SPOTTER

0405 PM     TSTM WND GST     GREENCASTLE             39.64N 86.84W
07/07/2017  E50 MPH          PUTNAM             IN   PUBLIC

            SMALL TREE LIMBS DOWN.

&&
Local storm report, Jul 8, 9:02 AM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
902 AM EDT SAT JUL 8 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     TSTM WND DMG     3 NW SUMMITVILLE        40.37N 85.67W
07/07/2017                   MADISON            IN   EMERGENCY MNGR

            PARTIAL COLLAPSE OF POLE BARN. TREES DOWN.
            TIME ESTIMATED FROM RADAR.

&&
Local storm report, Jul 8, 9:04 AM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
904 AM EDT SAT JUL 8 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     HAIL             4 W ROSSVILLE           40.42N 86.67W
07/07/2017  E1.25 INCH       CLINTON            IN   PUBLIC

            IN EDNA MILLS.

0258 PM     TSTM WND DMG     2 WNW SUMMITVILLE       40.35N 85.67W
07/07/2017                   MADISON            IN   AMATEUR RADIO

            LARGE TREE DOWN WITH POWER LINES AT COUNTY
            ROAD 1700 NORTH AND STATE ROAD 9. TIME
            UNKNOWN BUT BEFORE 3:42 PM EDT, THUS
            ESTIMATED IN THIS LSR BASED ON RADAR.

0315 PM     HAIL             2 NW ROYERTON           40.28N 85.39W
07/07/2017  E0.50 INCH       DELAWARE           IN   TRAINED SPOTTER

            ACCOMPANIED BY HEAVY RAIN MEASURING BETWEEN
            0.50 AND 0.74-INCH IN 5 MINUTES.

0315 PM     HAIL             JAMESTOWN               39.93N 86.63W
07/07/2017  E0.50 INCH       BOONE              IN   STORM CHASER

            HAIL RANGING FROM 0.3 TO 0.5-INCH.

0320 PM     HAIL             MUNCIE                  40.20N 85.39W
07/07/2017  E0.50 INCH       DELAWARE           IN   TRAINED SPOTTER

0326 PM     TSTM WND DMG     4 NW BALL STATE UNIVERS 40.24N 85.46W
07/07/2017                   DELAWARE           IN   PUBLIC

            TREE LIMB OF UNKNOWN SIZE DOWN ALONG WITH
            LIVE ELECTRICAL LINE ON NEBO ROAD NEAR
            COUNTY ROAD 200 SOUTH; TIME APPROXIMATE
            BASED ON TWITTER MESSAGE TIME.

0326 PM     HAIL             2 N MUNCIE              40.23N 85.39W
07/07/2017  E0.25 INCH       DELAWARE           IN   TRAINED SPOTTER

0328 PM     HAIL             2 NNW MUNCIE            40.22N 85.40W
07/07/2017  E0.50 INCH       DELAWARE           IN   TRAINED SPOTTER

0328 PM     HAIL             1 WNW YORKTOWN          40.18N 85.50W
07/07/2017  E0.25 INCH       DELAWARE           IN   TRAINED SPOTTER

0329 PM     TSTM WND DMG     YORKTOWN                40.17N 85.48W
07/07/2017                   DELAWARE           IN   PUBLIC

            LARGE TREE LIMBS DOWN. WILL OBTAIN SIZE WHEN
            STORMS MOVES OFF.

0329 PM     HAIL             YORKTOWN                40.17N 85.48W
07/07/2017  E0.75 INCH       DELAWARE           IN   PUBLIC

            HAIL LASTED 10 MINUTES. REPORT RECEIVED VIA
            TWITTER.

0330 PM     HAIL             JAMESTOWN               39.93N 86.62W
07/07/2017  E0.25 INCH       BOONE              IN   STORM CHASER

0348 PM     TSTM WND DMG     YORKTOWN                40.18N 85.48W
07/07/2017                   DELAWARE           IN   AMATEUR RADIO

            LARGE PORTION OF A LIVE TREE BLOWN DOWN,
            ABOUT 12 INCHES IN DIAMETER, BLOCKING THE
            ROAD AT LINDELL DRIVE AND PLEASANT ROAD.
            TIME APPROXIMATE, BASED ON TIME POSTED IN
            NWSCHAT.

0359 PM     FLOOD            YORKTOWN                40.17N 85.48W
07/07/2017                   DELAWARE           IN   AMATEUR RADIO

            TIME UNCERTAIN, POSTED IN NWSCHAT AT 3:59 PM
            EDT. SOME ROADS ARE COMPLETELY FLOODED. TOWN
            CREWS ARE CLEARING ROADWAYS WITH PUMPS AND A
            TRACTOR CARRYING A FULL REEL OF HOSE.

0400 PM     TSTM WND DMG     3 NW SUMMITVILLE        40.37N 85.67W
07/07/2017                   MADISON            IN   EMERGENCY MNGR

            PARTIAL COLLAPSE OF POLE BARN. TREES DOWN.
            TIME ESTIMATED FROM RADAR.

0400 PM     HAIL             CICERO                  40.13N 86.02W
07/07/2017  E0.75 INCH       HAMILTON           IN   TRAINED SPOTTER

            SPARSE COVERAGE OF PEA SIZE HAIL WITH A FEW
            LARGER SIZE NEARING PENNY SIZE MIXED IN FOR
            4 MINUTES AT TOLL GATE ROAD AND 231ST
            STREET.

0403 PM     HAIL             CICERO                  40.13N 86.02W
07/07/2017  E0.75 INCH       HAMILTON           IN   TRAINED SPOTTER

            TWITTER REPORT OF DIME SIZE HAIL AND 0.95
            INCHES OF RAIN IN 25 MINUTES.

0405 PM     TSTM WND GST     GREENCASTLE             39.64N 86.84W
07/07/2017  E50 MPH          PUTNAM             IN   PUBLIC

            SMALL TREE LIMBS DOWN.

0418 PM     TSTM WND GST     2 SSW CHESTERFIELD      40.08N 85.61W
07/07/2017  M50 MPH          MADISON            IN   TRAINED SPOTTER

0420 PM     TSTM WND DMG     3 NNW NOBLESVILLE       40.09N 86.05W
07/07/2017                   HAMILTON           IN   EMERGENCY MNGR

            NUMEROUS TREES AND POWER POLES DOWNED ALONG
            CARRIGAN ROAD NEAR MORSE RESERVOIR.

0427 PM     TSTM WND DMG     3 NE FISHERS            39.98N 85.99W
07/07/2017                   HAMILTON           IN   NWS EMPLOYEE

            SEVERAL TREES DOWN JUST NORTH OF 131ST ST ON
            CUMBERLAND RD. TIME ESTIMATED.

0445 PM     TSTM WND DMG     1 NNW ANDERSON          40.10N 85.69W
07/07/2017                   MADISON            IN   EMERGENCY MNGR

            TREES AND POWER LINES DOWNED THROUGHOUT THE
            COUNTY. A TREE FELL ON A HOME IN ANDERSON,
            BRIEFLY TRAPPING AN INDIVIDUAL.

0450 PM     HAIL             1 ENE PARAGON           39.40N 86.54W
07/07/2017  E1.50 INCH       MORGAN             IN   AMATEUR RADIO

            ALSO TREES DOWNED BY WIND. WINDSHIELDS
            BROKEN BY HAIL. CONTINUED FOR 10-15 MINUTES.

0451 PM     TSTM WND DMG     1 NNE FISHERS           39.97N 86.01W
07/07/2017                   HAMILTON           IN   PUBLIC

            TREE LIMBS DOWNED SEVERAL POWER OUTAGE
            REPORTS.

0455 PM     TSTM WND DMG     SPICELAND               39.84N 85.44W
07/07/2017                   HENRY              IN   AMATEUR RADIO

            ONE TREE DOWN ON BROAD ST AND ANOTHER AT 950
            N AND PRAIRIE RD.

0503 PM     HAIL             5 ESE PARAGON           39.37N 86.48W
07/07/2017  E1.00 INCH       MORGAN             IN   PUBLIC

            ALSO POWER OUT IN THE AREA.

0503 PM     HAIL             3 SW MARTINSVILLE       39.39N 86.47W
07/07/2017  E1.00 INCH       MORGAN             IN   TRAINED SPOTTER

            ALSO, POWER OUTAGES.

0507 PM     HAIL             UNIONVILLE              39.23N 86.42W
07/07/2017  E1.00 INCH       MONROE             IN   TRAINED SPOTTER

0517 PM     HAIL             UNIONVILLE              39.23N 86.42W
07/07/2017  E1.00 INCH       MONROE             IN   PUBLIC

            HAIL QUARTER SIZE OR LARGE FALLING ONCE
            AGAIN.

0523 PM     HAIL             2 ESE LAKE LEMON        39.25N 86.36W
07/07/2017  E1.50 INCH       BROWN              IN   TRAINED SPOTTER

0524 PM     HAIL             HELMSBURG               39.27N 86.30W
07/07/2017  E0.50 INCH       BROWN              IN   TRAINED SPOTTER

0525 PM     HAIL             2 SSE LAKE LEMON        39.24N 86.38W
07/07/2017  E1.00 INCH       MONROE             IN   AMATEUR RADIO

            REPORT FROM NEAR LAKE LEMON.

0526 PM     HAIL             1 N LAKE LEMON          39.27N 86.39W
07/07/2017  E1.00 INCH       MONROE             IN   TRAINED SPOTTER

0531 PM     HEAVY RAIN       1 S FAIRLAND            39.59N 85.86W
07/07/2017  M0.95 INCH       SHELBY             IN   AMATEUR RADIO

0605 PM     HAIL             MOORESVILLE             39.62N 86.37W
07/07/2017  E0.75 INCH       MORGAN             IN   LAW ENFORCEMENT

0607 PM     HAIL             1 S CAMBY               39.63N 86.31W
07/07/2017  E1.00 INCH       MORGAN             IN   NWS EMPLOYEE

0614 PM     TSTM WND GST     1 NE WAVERLY            39.57N 86.25W
07/07/2017  M65 MPH          JOHNSON            IN   TRAINED SPOTTER

            ALSO TREE DEBRIS IN THE ROAD.

0705 PM     HAIL             5 NW CROTHERSVILLE      38.85N 85.89W
07/07/2017  E1.00 INCH       JACKSON            IN   TRAINED SPOTTER

0725 PM     TSTM WND DMG     3 NNE CROTHERSVILLE     38.84N 85.82W
07/07/2017                   JACKSON            IN   BROADCAST MEDIA

            TREES DOWN IN UNIONTOWN.

0725 PM     HAIL             3 NNE CROTHERSVILLE     38.84N 85.82W
07/07/2017  E1.00 INCH       JACKSON            IN   BROADCAST MEDIA

            1 INCH HAIL PICTURE, RELAYED VIA TWITTER.

&&

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 7, 8:15 PM EDTSevere Thunderstorm WarningINDLawrence, Martin45 min
Jul 7, 10:52 PM EDTRiver Flood WarningINDDelaware, Randolph12 hr
Jul 8, 1:22 AM EDTDense Fog AdvisoryINDBartholomew, Boone, Brown, Carroll, Clay, Clinton and 27 more8 hr
Jul 8, 6:42 AM EDTRiver Flood WarningINDHamilton, Marion50 hr
Jul 8, 6:42 AM EDTRiver Flood WarningINDMarion, Morgan61 hr
Jul 8, 6:42 AM EDTRiver Flood WarningINDGreene, Monroe, Owen8 days
Jul 8, 6:42 AM EDTRiver Flood WarningINDDaviess, Greene, Knox10 days
Jul 8, 6:42 AM EDTRiver Flood WarningINDDaviess, Gibson, Knox, Pike11 days
Jul 8, 6:53 AM EDTRiver Flood WarningINDHenry, Rush, Shelby35 hr
Jul 8, 8:09 AM EDTRiver Flood WarningINDFountain, Parke, Tippecanoe, Vermillion, Warren7 days
Jul 8, 8:09 AM EDTRiver Flood WarningINDFountain, Parke, Vermillion, Warren9 days
Jul 8, 8:09 AM EDTRiver Flood WarningINDParke, Vermillion, Vigo9 days
Jul 8, 8:09 AM EDTRiver Flood WarningINDKnox, Sullivan12 days
Jul 8, 11:24 AM EDTRiver Flood WarningINDMonroe, Morgan, Owen68 hr
Jul 8, 11:24 AM EDTRiver Flood WarningINDMonroe, Morgan, Owen68 hr
Jul 8, 11:41 AM EDTRiver Flood WarningINDSullivan, Vigo10 days
Jul 8, 11:41 AM EDTRiver Flood WarningINDKnox, Sullivan12 days
Jul 8, 4:10 PM EDTRiver Flood WarningINDMarion30 hr
Jul 8, 4:10 PM EDTRiver Flood WarningINDDelaware, Madison23 hr

Nearby

River Flood Warnings in Indiana, 2017Every river flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.